• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Citalopram 20 up to 40

6

6ofusathome

Well-known member
Joined
Mar 17, 2016
Messages
303
I have been on 20mg for 7 weeks. Tomorrow I see my gp and it is going up at 40mg. Any thoughts? Did the increase help? Was it horrible? Did the initial side effects some back worse than when you started 20mg or easier? Advice?
 
V

Viktoria

Well-known member
Joined
Jul 11, 2014
Messages
2,276
Usually with ad's the side effects fade away once you're settled on a good dose. A lot of people quit before then because things can seem to get worse. It's worth pulling yourself through and giving it a go in my opinion although I don't know what side effects you're experiencing.
 
Thread starter Similar threads Forum Replies Date
BetaMale Depression Forum 1
D Depression Forum 1
Top